CSpace

Browse/Search Results:  1-5 of 5 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
On the cycles of components of disconnected Julia sets 期刊论文
MATHEMATISCHE ANNALEN, 2020, 页码: 33
Authors:  Cui, Guizhen;  Peng, Wenjuan
Favorite  |  View/Download:36/0  |  Submit date:2020/11/18
关于thurston障碍的判定 期刊论文
中国科学数学, 2019, 卷号: 049, 期号: 010, 页码: 1373-1376
Authors:  崔贵珍;  彭文娟
Favorite  |  View/Download:11/0  |  Submit date:2020/05/24
Renormalizations and Wandering Jordan Curves of Rational Maps 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2016, 卷号: 344, 期号: 1, 页码: 67-115
Authors:  Cui, Guizhen;  Peng, Wenjuan;  Tan, Lei
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
ON THE TOPOLOGY OF WANDERING JULIA COMPONENTS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2011, 卷号: 29, 期号: 3, 页码: 929-952
Authors:  Cui, Guizhen;  Peng, Wenjuan;  Tan, Lei
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Holomorphic dynamics  iteration of rational maps  topology of wandering Julia components  
On the structure of Fatou domains 期刊论文
Science in China. Series A: Mathematics, 2008, 卷号: 51, 期号: 7, 页码: 1167
Authors:  GuiZhen Cui;  WenJuan Peng
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30